Open Access
2014 Global Stability of an Epidemic Model of Computer Virus
Xiaofan Yang, Bei Liu, Chenquan Gan
Abstr. Appl. Anal. 2014(SI12): 1-5 (2014). DOI: 10.1155/2014/456320


With the rapid popularization of the Internet, computers can enter or leave the Internet increasingly frequently. In fact, no antivirus software can detect and remove all sorts of computer viruses. This implies that viruses would persist on the Internet. To better understand the spread of computer viruses in these situations, a new propagation model is established and analyzed. The unique equilibrium of the model is globally asymptotically stable, in accordance with the reality. A parameter analysis of the equilibrium is also conducted.


Download Citation

Xiaofan Yang. Bei Liu. Chenquan Gan. "Global Stability of an Epidemic Model of Computer Virus." Abstr. Appl. Anal. 2014 (SI12) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022408
MathSciNet: MR3272198
Digital Object Identifier: 10.1155/2014/456320

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI12 • 2014
Back to Top